MathSciNet Relay Station
MathSciNet bibliographic data
MR1876841 62G07 (60F15 62G20 62G30 62N01)
Giné, Evarist; Guillou, Armelle On consistency of kernel density estimators for randomly censored data: rates holding uniformly over adaptive intervals. Ann. Inst. H. Poincaré Probab. Statist. 37 (2001), no. 4, 503–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement